Some singular integral equations that can be solved by means of integral transformations with respect to spherical functions
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1617-1624
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a16,
author = {A. I. Moshinskii},
title = {Some singular integral equations that can be solved by means of integral transformations with respect to spherical functions},
journal = {Differencialʹnye uravneni\^a},
pages = {1617--1624},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a16/}
}
TY - JOUR AU - A. I. Moshinskii TI - Some singular integral equations that can be solved by means of integral transformations with respect to spherical functions JO - Differencialʹnye uravneniâ PY - 1992 SP - 1617 EP - 1624 VL - 28 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_9_a16/ LA - ru ID - DE_1992_28_9_a16 ER -
%0 Journal Article %A A. I. Moshinskii %T Some singular integral equations that can be solved by means of integral transformations with respect to spherical functions %J Differencialʹnye uravneniâ %D 1992 %P 1617-1624 %V 28 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1992_28_9_a16/ %G ru %F DE_1992_28_9_a16
A. I. Moshinskii. Some singular integral equations that can be solved by means of integral transformations with respect to spherical functions. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1617-1624. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a16/